Hylomorphic solitons on lattices
Vieri Benci Donato Fortunato
Discrete & Continuous Dynamical Systems - A 2010, 28(3): 875-897 doi: 10.3934/dcds.2010.28.875
This paper is devoted to the study of solitons whose existence is related to the ratio energy/charge. These solitons are called hylomorphic. In the first part of the paper we prove an abstract theorem on the existence of hylomorphic solitons which can be applied to the main situations considered in literature. In the second part, we apply this theorem to the nonlinear Schrödinger and Klein Gordon equations defined on a lattice.
keywords: Hylomorphic solitons nonlinear Klein-Gordon equation. Q-balls nonlinear Schroedinger equation

Year of publication

Related Authors

Related Keywords

[Back to Top]